Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat 104 degrees F (40 degrees C). See end panel for lot number and expiration date. Misc: Acetaminophen extended-release tablets, USP 650 mg. Pain reliever/fever reducer. Lasts up to 8 hours. For the temporary relief of minor arthritis pain. This package for households without young children. Capsule-shaped tablets. Easy to open bottle. Compare to Tylenol Arthritis Pain active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, Inc., owner of the registered trademark Tylenol Arthritis Pain). Contains no aspirin. Pain Reliever/Fever Reducer, (in Each Caplet). Uses: Temporarily relieves minor aches and pains due to: minor pain of arthritis; muscular aches; backache; headache; toothache; the common cold; premenstrual and menstrual cramps. Temporarily reduces fever.
Sign up to receive exclusive email-only savings and information.